Title: Matrix formulation of Hamiltonian structures of constrained KP hierarchy
Authors: Huang, WJ
Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
Issue Date: 1-Jul-1998
Abstract: We give a matrix formulation of the Hamiltonian structures of constrained KP hierarchy. First, we derive from the matrix formulation the Hamiltonian structure of the one-constraint KP hierarchy, which was originally obtained by Oevel and Strampp. We then generalize the derivation to the multiconstraint case and show that the resulting bracket is actually the second Gelfand-Dickey bracket associated with the corresponding Lax operator. The matrix formulation of the Hamiltonian structure of the one-constraint KP hierarchy in the form introduced in the study of matrix model is also discussed. (C) 1998 American Institute of Physics. [S0022-2488(98)01207-9].
URI: http://hdl.handle.net/11536/32547
ISSN: 0022-2488
Journal: JOURNAL OF MATHEMATICAL PHYSICS
Volume: 39
Issue: 7
Begin Page: 3738
End Page: 3753
Appears in Collections:Articles